Jump to content
CrazyBoards.org

CeruleanBlue

Member
  • Content count

    148
  • Joined

  • Last visited

About CeruleanBlue

  • Rank
    Member

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Woman
  • Location
    Southeastern US
  • Interests
    Knitting, sewing, yoga, dogs, flowers/gardening, progressive thought, baking, chocolate, psychopharmakinetics, the fine art of being civil.

Recent Profile Visitors

954 profile views
  1. Your Cleaning Goals!

    So long as your cleaning doesn't reveal a serious need for rodent killers as well, you're good! LOL
  2. Tell me something good?

    I went to Macy's last night and found two fancy bras (Wacoal-expensive) in my hard to find size in the last chance deep discount area! Yeah for 75% off! Then I got a good night's sleep on top of it! Double Yeah!
  3. @Yuna I don't see how seroquel is a party drug. Unless you consider sleep walking to the fridge to eat all the brownies and ice cream a party- well then yes. I don't need no stinkin' drugs to help me eat brownies and ice cream. They're more entertaining than many parties I've been to! LOL
  4. Welcome to CB @babythrowaway ! I've taken Effexor for what, 15 years now and I'm still here, though I can't say I'm all better, but I've had an awful lot of crap to deal with in the last 10 years so I can't slam Effexor too bad. I will say that when I started it, it gave me extreme diarrhea for a few days. Really bad. As in, stay close to a bathroom. (Please note-Starbucks-es often only have one bathroom! Especially that one in Folly Beach, South Carolina. I know.) PDOC nurse said this experience is common and goes away, and sure enough it did. Unless...unless I run out ( NEVER EVER run out) and then I start getting diarrhea again! Wierd, huh?? Also, it makes me hot-sweaty hot at times. But I take like 300 mg a day, the max dose, so that's not surprising. I would say Effexor is worth a try. It hits on serotonin and norepinephrine as opposed to just serotonin (like Prozac does) so in that sense, it's viewed by me at least as more robust. I guess I would think that if you can get away at a lower dose, that would be better so you don't get as sweaty! Try not to be terrified. You can always ask your PDOC to wean you off of it if it seems useless after a few months. Yeah, these drugs often take time to work, though hopefully not that long, but you do want to give it a decent test interval till giving up. Good luck and report back if you can. I'll follow this topic, as I'm an old hand at Effexor. Plus, now I'm just plain OLD, I've been here so long.
  5. delete

    Unfortunately, at least where I live, libraries tend to be sanctuaries of last resort for mean, mentally untreated ;-0 people. Definitely report to the librarian next time, and stay away from "odd looking" (if that's such a thing) people. You didn't deserve that treatment, and try to take it as a sign of the mean person's issues rather than something you deserved (difficult, I know.) Best to you.
  6. Random Surgeon Hiding in Bathroom

    Yikes. Weird. @Cetkat Is it too late to report this incident to hospital security? Very weird and disturbing. In other news, I hope you are feeling better.
  7. Please, NIMH, FDA etc. hurry up already with the research and fast tracking of ketamine and similar working drugs! I'd like to try something newer and more effective before I die of really old age. (News flash to self--I'm already old, but not REALLY old.)
  8. I took abilify years ago. When I took it, I felt GREAT...until I realized I couldn't sleep, so regretfully, I hat to stop taking it. It's tough to remember, but perhaps it made me feel jumpy, too. I also wonder now if I should have stuck with it till my body acclimated. Oh well. @catchme Just to reiterate what other posters have said, I would definitely talk RIGHT AWAY with your pdoc. Tell her honestly how AWFUL you feel (assuming you still do) and don't sugarcoat it. I say that because I sometimes feel best when talking to my pdoc, and maybe tend to tell him "everything's okay" (yeah, sure, because I'm in your office!) only to feel worse once I leave. It's sort of like how a car only acts up when it's NOT at the auto repair place! lol Anxiety is so miserable. I've not taken Klonopin extensively, but I know if I stopped taking my Xanax, especially without a slow taper, I'd be climbing the walls for months. So do talk to your doctor. I believe both Abilify and Celexa are on the activating side, so it makes sense that you're feeling uncomfortably activated! Good luck. There are other options out there, but call your PDOC and tell her how you feel, for real.
  9. Need reassurance about sleep....

    First, poor us! I have sleep issues, too...mainly not being able to go to sleep until like 3-4 AM and then not being able to wake up until late. And if I don't get my 8 hours good sleep I feel like crud. It's really frustrating. Then if I finally do get a good nights sleep and have a good day next day, I'm so excited I don't feel like going to sleep early again that evening which might get me on a normal schedule. And so it goes. Sleep issues can be so difficult to deal with. Ugh. I hope you find some combination soon that works. For me, Trazodone is good for sleep. I also have taken Benadryl on occasion, but maybe I should stop that. I just noticed that you said the Trintillex seemed to be helping. Good to hear. I've never been on that one..I"ll have to read up. I would add to what the previous poster said and say ask your MD about quitting any med or even changing doseage. Otherwise it's hard to tell what is making the change. Plus, you should just do what your MD PDOC says, IMHO. Good luck and I hope the good news continues.
  10. THE COMPLAINT BOX

    Agreed-JustDucky, I find your husband's behavior a bit frightening. I think you should talk to a professional. Good grief. Who are you supposed to be-Michelle Duggar? I find his behavior again,inappropriate to say the least and perhaps abusive, I hate to say, at worst.
  11. Time for a new word association thread

    balls
  12. I've never done the MAOI route because of all the drug interactions possible. I did try Selegiline once but it didn't do anything significant for me so I stopped. Honestly, I'd go the ECT route if I could get to the place to do it early in the AM. But if I could do that, it would mean I wasn't depressed! Why doesn't somebody start an evening ECT clinic for us atypical depressives who can't get going in the AM?
  13. Ketamine

    I have been surprised that there has not been more chatter on the boards about ketamine for depression, as it has been reported by NPR and other mainstream media. I tried to get into a clinical trail a couple of years ago, but it didn't work out because I would have had to have gone off Adderall cold turkey and that wasn't going to work. :-(. It's unfortunate that the "abuse potential" seems to be so talked about. From what I've read in NIMH studies, etc., this drug has real potential to help those of us who don't get relief from other modalities. I'm used to being treated like a drug addict because I take Adderall for ADHD, and it's very annoying. I wish this country would stop worrying about people abusing pharmaceuticals and worry more about other stuff-like maybe booze and cigarettes? Of course with Trump in office, I may be losing my health insurance, so then I can just worry about trying to pay for meds, or stop taking them. Sigh. Never ends, does it folks? Whoever said the American health care "system" sucks nailed it. It sure does suck. I personally think it should all be run by the government, single payer, perhaps even all doctors should have to work for the government at least for a while. It's shameful that a country as rich as this one (for some folks, at least) makes health care difficult or impossible for others to afford. Digital scream.
  14. Scared to go back to work

    I can relate. I have anxiety to begin with, and extreme anxiety about work. My heart goes out to youl. Pull out the list of mental hygiene tricks and start doing them. Take your meds (if any). Yoga class? You can usually find one somewhere on Sunday afternoon. Walk. Exercise. Do anything. Move. Baby steps. Remember that your emotions are just emotions, not reality. Now I need to go do myself what I just advised you to do. Good luck!
  15. I really hope you can dig up some money for the endocrinologist, IcePrincess88. This is important stuff, it's complicated, and you're on lot of medication. You'll save money in the long run if you get the right diagnosis and meds. Plus, you'll feel decent.
×